RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 640–652 (Mi de7142)  

Partial Differential Equations

Some parabolic and elliptic equations in a Hilbert space

O. D. Dyachkin

Lipetsk Polytechnic Institute

Full text: PDF file (1337 kB)

English version:
Differential Equations, 1990, 26:4, 468–477

Bibliographic databases:
UDC: 517.95+517.987.1
Received: 03.07.1989

Citation: O. D. Dyachkin, “Some parabolic and elliptic equations in a Hilbert space”, Differ. Uravn., 26:4 (1990), 640–652; Differ. Equ., 26:4 (1990), 468–477

Citation in format AMSBIB
\Bibitem{Dya90}
\by O.~D.~Dyachkin
\paper Some parabolic and elliptic equations in a Hilbert space
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 640--652
\mathnet{http://mi.mathnet.ru/de7142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061446}
\zmath{https://zbmath.org/?q=an:0709.35097}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 468--477


Linking options:
  • http://mi.mathnet.ru/eng/de7142
  • http://mi.mathnet.ru/eng/de/v26/i4/p640

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019